Be challenged with some good old fashioned medical trivia FFFF…introducing Funtabulously Frivolous Friday Five 216
Be challenged with some good old fashioned medical trivia FFFF…introducing Funtabulously Frivolous Friday Five 208
Question A 45-year-old male is admitted to the Emergency Department after ingesting an unknown quantity of “headache tablets”. His initial complaints are nausea, vomiting, shortness of breath and tinnitus. Fluid resuscitation has been commenced. You are asked to assess him as he is getting more dyspnoeic. His serum biochemistry and arterial blood gas profile are […]
cardiothoracic surgery, post-operative bleeding, haemorrhage, hemorrhage, aspirin, clopidogrel, tirofiban
Data interpretation: aspirin / salicylate toxicity
A 7 year-old girl was brought to hospital with lethargy, irritability and vomiting. A week previously she developed chicken pox, and was treated with regular aspirin and paracetamol for fever and discomfort.